# SDR SWAA2022040883665

- Difficulty date: March 14, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ACCESS PANEL 194E SEVERAL FASTENER HOLE ELONGATED / [01] ACCOMPLISHED VISUAL INSPECTION FOUND ALL HOLES DAMAGE AS PER B737 NTM 51-05-01 AND PREPARED AREA FOR DRY PROCCES AS PER B737 SRM 51-70-05-2R-0.;[02] VERIFIED STEP #1;[03] ACCOMPLISHED DRY PROCESS AT PANEL 194E AS PER B737 SRM 51-70-05-2R-0;[04] VERIFIED STEP 3 OK TO INSTALL REPAIR;[05] INSTALLED THE REPAIR PLIES AT DAMAGED AREA ON ACCESS PANEL 194E. REF B737-700 SRM51-70-05-2R-8 PARAGRAPH 4 D;E;F AND G; REF B737-700 SRM 51-70-05-2R-0 PARAGRAPH 4.;[06] VERIFIED STEP 5;[07] APPLIED FINISH TOP COAT AT REPAIRED PANEL #194E; AS PER B737-7 AMM 51-21-73=370-803.;[08] VERIFIED STEP 7
